click80 at yahoo.com
Sun Jun 18 12:49:49 EDT 2006
How does the Methadone cause the edema? I have it also, but it seems to happen after I get to a certain weight. It really bugs me because my doctor says it is not related to the methadone, but i know a lot of docs do not know or wont admit that the done has many side effects, like making me get a silly grin at times :o)
BiscuitBoy714 at aol.com wrote: In a message dated 6/17/06 6:01:06 PM Eastern Daylight Time, CallieMimosa at aol.com writes:
I have been having a lot of edema of feet and ankles. I had blowed it off as my Hep C but it isn't. I have beginning changes indicating congestive heart failure. That scares me!
Callie that was happening to me right before I got treated with the Ibogaine. My feat and legs were swelling and my doc had my mother rush me to the hospital and I had a ekg hooked to me before I lay down. They scared the shit outta me. I never even considered heart problems. Great I was thinkin', fucked up heart too, right after I finish the interferon, this figures!! But they were worong and it turned out that the Methadone was causing the swelling. It happens more than the pharmacies want to admitt. It's a small world ya know, my son has a friend that just got back from Nashville. He said he was in one of the best re-habs in the states down there. He thought very highly of it. I wish I could remeber the name of it.................hmmmmmmmm o well. Lokks like KY is gonna get wet today. Damn, I wanted to fish today too for fathers day. Skeeter
Talk is cheap. Use Yahoo! Messenger to make PC-to-Phone calls. Great rates starting at 1¢/min.
-------------- next part --------------
An HTML attachment was scrubbed...
More information about the Ibogaine